# SDR 99ZZZX2029

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7332L
- Make and model: Cessna A152
- Aircraft serial: A1520790
- System (JASC): 3710 · Vacuum Distribution System
- Part: Filter
- Condition: Brittle
- Location: Vacuum System
- Part time: 400 hours
- Component: Airborne, D9181
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND VACUUM FILTER END CRUMBLING.  FILTER WAS AT ITS 400 HOUR DUE TIME.  WHEN PIECES OF RUBBER WERE REMOVED AND ROLLED BETWEEN FINGERS, THEY CRUMBLED INTO SMALL PIECES.  HAVE FOUND SEVERAL LIKE THIS.
